Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 42 (1984), 341-344
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Herman J. J. Te Riele, "On generating new amicable pairs from given amicable pairs." Math. Comp., v. 42, 1984, pp. 219-223. MR 725997 (85d:11107)

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society